Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Blow-Up of Solutions for Coupled Nonlinear Klein-Gordon Equations with Weak Damping Terms

PP: 189-191
Erhan Pişkin,
In this paper, we consider coupled nonlinear Klein-Gordon equations with weak damping terms, in a bounded domain. The blow up of the solution with negative initial energy is established.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved